MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. AS LVP SS BAG 20D TEX; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. AS LVP SS BAG 20D TEX; INTRAVASCULAR ADMINISTRATION SET
Model Number 22000-B007T
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.Device manufacture date: unknown.(b)(4).Investigation summary: the photo provided by customer exhibits clear lack of tension ring used to keep tubing on the silicone pump segment placed in infusion pump.This will lead to leakage and separation verifying the customer's complaint.A device history record review could not be performed because a lot number was not provided by the customer.Investigation conclusion: this incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.Root cause description: the root cause remains unknown without a sample available to investigate.It is to be known that proper loading technique be stressed when loading infusion pumps as failure to follow protocol has lead to this failure before.
 
Event or Problem Description
It was reported that as lvp ss bag 20d tex leaked.The following information was provided by the initial reporter: material #: 22000-b007t.Batch/ lot #: unknown.It was reported that the tubing was leaking from the section that sits in the pump.Verbatim: "i followed up with the charge nurse for the leaky gemcitabine from monday.It was a tubing leak from the section that sits in the pump.".

Brand Name
AS LVP SS BAG 20D TEX
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22244
MX  22244
MDR Report Key11269066
Report Number9616066-2021-50149
Device Sequence Number3256485
Product Code FPA
UDI-Device Identifier50885403245020
UDI-Public50885403245020
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number22000-B007T
Device Catalogue Number22000-B007T
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2021
Initial Report FDA Received Date02/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1